# SDR AALA20090409TUL02

- Difficulty date: March 18, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: 5930560
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT BAR SUPPORT BRACKET WAS DAMAGED DURING REMOVAL FOR OTHER MAINTENANCE (CUSP REPAIR).  INSTALLED NEW BRACKET AT STATION 1143 LEFT SIDE PER SRM 51-01.
